Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the periodic orbits and topological entropy of graph maps

Authors: Ll. Alsedà, D. Juher and P. Mumbrú
Journal: Proc. Amer. Math. Soc. 129 (2001), 2941-2946
MSC (2000): Primary 37E25, 37B40; Secondary 54H20, 54C70
Published electronically: April 17, 2001
MathSciNet review: 1840097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


This paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E25, 37B40, 54H20, 54C70

Retrieve articles in all journals with MSC (2000): 37E25, 37B40, 54H20, 54C70

Additional Information

Ll. Alsedà
Affiliation: Departament de Matemàtiques, Edifici Cc, Universitat Autònoma de Barcelona, 08913 Cerdanyola del Vallès, Barcelona, Spain

D. Juher
Affiliation: Departament d’Informàtica i Matemàtica Aplicada, Universitat de Girona, Lluís Santaló s/n, 17071 Girona, Spain

P. Mumbrú
Affiliation: Departament de Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, Gran Via 585, 08071 Barcelona, Spain

PII: S 0002-9939(01)06134-2
Keywords: Graph maps, periodic orbits, topological entropy
Received by editor(s): February 10, 2000
Published electronically: April 17, 2001
Additional Notes: The authors have been partially supported by the DGES grant number PB96-1153 and the INTAS OPEN 97 grant number 97-1843.
Communicated by: Michael Handel
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia